U.S. doctors online nowAsk doctors free
A 34-year-old male asked:

does dry skin rashes follow the vains up the leg?

2 doctor answers3 doctors weighed in
Dr. Benjamin Lerner
Vascular Surgery 19 years experience
Yes: So called "venous eczema" are skin changes that can overlie varicose veins, and are due to the underlying venous hypertension. They can be moisturized, and should get better with compression, or if you have surgery on your veins.
Dr. Ted King
A Verified Doctoranswered
A US doctor answeredLearn more
Certainly can: As dr. Lerner said, the venous hypertension in varicose veins can cause this. It is often worse in the winter time when the air is drier. Moisturizing your skin helps and so do prescription cortisone creams. You'll have to see your doctor. Compression stockings can help too but the most effective thing to do is to treat your varicose veins and you shouldn't have to bother with messy creams.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

What should a teen do for chronic knee pain?

1 doctor answer2 doctors weighed in
Dr. Frederick Buechel, jr. md
Orthopedic Surgery 26 years experience
Rest, stretch, NSAID: Teens can have a variety of reasons for knee pain. Get checked by an orthopaedic surgeon for a definitive diagnosis. It can be growth related and self limiting requiring activity reduction at times and rest or anti-inflammatories. But, you much get checked to make sure its not a rare serious problem.
A 37-year-old member asked:

Where can I seek immediate help if I have an ankle fracture?

1 doctor answer3 doctors weighed in
Dr. Jay Rosenfeld
A Verified Doctoranswered
A US doctor answeredLearn more
ER or urgent care : You should go to your local emergency department or urgent care center if you have one. They can help you.
A 21-year-old female asked:

My daughter has these bumps that looks like ant bites on her face arms and legs its about 20-30 of them. What its this its been there for a week now?

2 doctor answers4 doctors weighed in
Dr. Prakash Bhoopalam
Pediatrics 43 years experience
Insect bites: It could be any insect bite. See the doctor if it does not clear up in few days. If it is itchy you can try Hydrocortisone cream and Benadryl (diphenhydramine) by mouth.
Sedalia, MO
A 38-year-old female asked:

I am 38 f obese with fatty liver. I have lost 42 lbs since march . My hair is falling out. Could this be a sign of cirrhosis?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probably not: Cirrhosis is not usually associated with hair loss.Any time there is a rapid reduction in weight or any kind of illness then we can see hair loss increase for several months. This type of hair loss comes back so not to worry. Good luck on your weight loss.
A 51-year-old female asked:

My husband is diabetic and has numb toes on one foot and today has bulging veins on that shin and numbness and puffiness. Will this wait till monday to see doctor or is this an ER situation?

4 doctor answers7 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Have it looked at: If it is only on one foot then there is a chance he could have a blood clot in that leg and should be looked at today. Swelling in one foot and numbness that came on all of a sudden shouldnt wait. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 5, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.